Busque entre los 169422 recursos disponibles en el repositorio
Mostrar el registro sencillo del ítem
dc.date.accessioned | 2022-02-14T14:04:04Z | |
dc.date.available | 2022-02-14T14:04:04Z | |
dc.date.issued | 2020-09 | |
dc.identifier.uri | http://sedici.unlp.edu.ar/handle/10915/131013 | |
dc.description.abstract | In this paper we give quantitative bounds for the norms of different kinds of singular integral operators on weighted Hardy spaces Hpw, where 0 < p ≤ 1 and w is a weight in the Muckenhoupt A∞ class. We deal with Fourier multiplier operators, Calderon–Zygmund operators of homogeneous type which are particular cases of the first ones, and, more generally, we study singular integrals of convolution type. In order to prove mixed estimates in the setting of weighted Hardy spaces, we need to introduce several characterizations of weighted Hardy spaces by means of square functions, Littlewood–Paley functions and the grand maximal function. We also establish explicit quantitative bounds depending on the weight w when switching between the Hpw-norms defined by the Littlewood–Paley–Stein square function and its discrete version, and also by applying the mixed bound Aq–A∞ result for the vector-valued extension of the Hardy–Littlewood maximal operator given in Buckley (Trans Am Math Soc 340(1):253–272, 1993). | en |
dc.format.extent | 745-766 | es |
dc.language | en | es |
dc.subject | Weighted Hardy spaces | es |
dc.subject | Singular integrals | es |
dc.subject | Mixed estimates | es |
dc.subject | Calderón–Zygmund operators | es |
dc.subject | Fourier multipliers | es |
dc.title | Mixed estimates for singular integrals on weighted Hardy spaces | en |
dc.type | Articulo | es |
sedici.identifier.other | doi:10.1007/s13163-019-00331-0 | es |
sedici.identifier.issn | 1139-1138 | es |
sedici.identifier.issn | 1988-2807 | es |
sedici.creator.person | Cejas, María Eugenia | es |
sedici.creator.person | Dalmasso, Estefanía | es |
sedici.subject.materias | Ciencias Exactas | es |
sedici.description.fulltext | true | es |
mods.originInfo.place | Facultad de Ciencias Exactas | es |
sedici.subtype | Articulo | es |
sedici.rights.license | Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International (CC BY-NC-SA 4.0) | |
sedici.rights.uri | http://creativecommons.org/licenses/by-nc-sa/4.0/ | |
sedici.description.peerReview | peer-review | es |
sedici.relation.journalTitle | Revista Matemática Complutense | es |
sedici.relation.journalVolumeAndIssue | vol. 33, no. 3 | es |